# SDR HALA2010031800124

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 91,105 hours, 17,517 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - HF NR 2 WOULD NOT CHANNELIZE OR TRANSMIT OR USE HF DATA LINK, AT BEGINNING OF FLT, BUT WORKED AT END OF FLT.  PERFORMED OPERATIONAL TEST HF COMM SYSTEM AS PER AMM TASK 23-11-00-715-001, OPERATIONAL TEST.
